I just read these entries about fifths disease at the MedHelp website. I have had some similar symptoms as some of you. I had knee suregery using donor cartilage a few months ago and was healing remarkably but after a month and half my knee started to swell and had to be drained. In the meantime my right shoulder started to pain me whenever i raised my arms up over my shoulders. then my left shoulder started feeling the same pain. I also developed an odd small rash in between my eyes which i still have. Im a 4th grade teacher and the school had a fifths disease outbreak last spring. I brought this information to my rhuematologist and he said it was too long ago for fifths to be a culprit. he has now diagnosed me with rhuematoid arthritis and will start a long steroid program for several months. ruematoid arthritis normally starts in the hands and feet-my hands and feet are totally normal but my shoulders are excruciating especially in the morning. It sure sounds familiar to some of the entries here. I take 4 ibuprofil tabs 3 times a day to take the edge off the pain. I guess i need to press for the test for fifths but what else do i need to do? I really dont want to take the steroids for several months.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.